Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 25, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 10, 2013, 7:11 PM CDT for 7 counties in Missouri. It was in force for 49 min. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2013, 7:11 PM CDT (00:11 UTC)
- Expired
- Apr 10, 2013, 8:00 PM CDT
- In force
- 49 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Crawford County, MO, Franklin County, MO, Jefferson County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 66 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 7:15 PM CDT | TSTM WND GST 101 | 1 Nne Sullivan, MO | |
| Apr 10, 7:20 PM CDT | TSTM WND GST 50 | Sullivan, MO | |
| Apr 10, 7:23 PM CDT | TSTM WND DMG | Union, MO | LARGE TREE BLOWN DOWN...BLOCKING INDEPENDENCE DRIVE ON WEST SIDE OF TOWN. |
| Apr 10, 7:24 PM CDT | TSTM WND DMG | Villa Ridge, MO | MULTIPLE LARGE TREES BLOCKING COLEMAN ROAD. TIME ESTIMATED FROM RADAR. |
| Apr 10, 7:25 PM CDT | TSTM WND DMG | Union, MO | 5 INCH TREE LIMBS DOWN. |
| Apr 10, 7:28 PM CDT | TSTM WND DMG | 2 N Union, MO | STRUCTURAL DAMAGE TO WASHINGTON METAL FABRICATORS BUILDING AT MEYER ROAD AND STATE HWY A NORTH OF UNION. |
| Apr 10, 7:28 PM CDT | TSTM WND GST 60 | 2 N Union, MO | HEAVY RAIN AND 50-60 MPH WINDS AT STATE HWY A AND MEYER DRIVE. |
| Apr 10, 7:30 PM CDT | TSTM WND DMG | 2 Wsw Gray Summit, MO | TREE BLOCKING COLEMAN ROAD AT HIGHWAY 100 NEAR COLEMAN ELEMENTARY SCHOOL. |
| Apr 10, 7:30 PM CDT | TSTM WND DMG | 3 Nw Villa Ridge, MO | SEVERAL LARGE TREES SNAPPED AT THE BASE AT THE WOLF HOLLOW GOLF CLUB OFF HIGHWAY 100. |
| Apr 10, 7:30 PM CDT | TSTM WND DMG | Villa Ridge, MO | NUMEROUS TREES AND POWER POLES SNAPPED NEAR THE BASE. |
| Apr 10, 7:31 PM CDT | TSTM WND GST 65 | 4 E Washington, MO | |
| Apr 10, 7:36 PM CDT | FUNNEL CLOUD | Pacific, MO | |
| Apr 10, 7:41 PM CDT | TSTM WND DMG | 2 N Union, MO | STRUCTURAL DAMAGE TO WASHINGTON METAL FABRICATORS BUILDING AT MEYER ROAD AND STATE HWY A NORTH OF UNION. |
| Apr 10, 8:00 PM CDT | TSTM WND DMG | 12 Wsw De Soto, MO | MOBILE HOME BLOWN OFF ITS FOUNDATION. NO INJURIES. NEAR INTERSECTION OF HIGHWAY 21 AND HIGHWAY 47 NEAR KINGSTON. |
| Apr 10, 8:00 PM CDT | TSTM WND DMG | Wildwood, MO | HOMESTEAD SUBDIVISON REPORTED LARGE TREES AND LIMBS DOWNED. A BRIEF POWER OUTAGE OCCURRED. THE WIND WAS ESTIMATED TO BE IN EXCESS OF 60 MILES PER HOUR. |
| Apr 10, 8:00 PM CDT | TSTM WND GST 60 | Wildwood, MO | HOMESTEAD SUBDIVISION REPORTED LARGE TREES AND LIMBS DOWNED. A BRIEF POWER OUTAGE OCCURRED. THE WIND WAS REPORTED TO BE IN EXCESS OF 60 MILES PER HOUR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 1:46 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.2 hours before the alert went out and 299 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
507
WUUS53 KLSX 110011
SVRLSX
MOC055-071-099-183-187-189-221-110100-
/O.NEW.KLSX.SV.W.0025.130411T0011Z-130411T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
711 PM CDT WED APR 10 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
SOUTHWESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI...
SOUTHWESTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 800 PM CDT
* AT 709 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM BEAUFORT TO SULLIVAN TO 8 MILES SOUTH OF
ANTHONIES MILL TO 5 MILES WEST OF VIBURNUM...AND MOVING NORTHEAST
AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ST. CLAIR...UNION...VILLA RIDGE...GRAY SUMMIT...POTOSI...PACIFIC...
CEDAR HILL...EUREKA...WILDWOOD...HILLSBORO...BYRNES MILL...DE
SOTO...HIGH RIDGE...ELLISVILLE...CLARKSON VALLEY...CHESTERFIELD...
BALLWIN...ANTONIA...MURPHY AND MANCHESTER.
THIS WARNING INCLUDES BABLER MEMORIAL STATE PARK...CASTLEWOOD STATE
PARK...MERAMEC STATE PARK...ROBERTSVILLE STATE PARK...ROUTE 66 STATE
PARK...SANDY CREEK COVERED BRIDGE HISTORIC SITE...ST. FRANCOIS STATE
PARK AND WASHINGTON STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3770 9127 3794 9120 3818 9119 3845 9128
3870 9049 3844 9040 3821 9041 3788 9054
TIME...MOT...LOC 0011Z 246DEG 37KT 3846 9119 3821 9108
3797 9110 3773 9120
HAIL...<.75IN
WIND...60MPH
$$
CVKING1 follow-up statement
297
WWUS53 KLSX 110014
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
714 PM CDT WED APR 10 2013
MOC055-071-099-183-187-189-221-110100-
/O.CON.KLSX.SV.W.0025.000000T0000Z-130411T0100Z/
CRAWFORD MO-FRANKLIN MO-JEFFERSON MO-ST. CHARLES MO-ST. FRANCOIS MO-
ST. LOUIS MO-WASHINGTON MO-
714 PM CDT WED APR 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WASHINGTON...
SOUTHWESTERN ST. LOUIS...ST. FRANCOIS...SOUTHWESTERN ST. CHARLES...
JEFFERSON...FRANKLIN AND EASTERN CRAWFORD COUNTIES UNTIL 800 PM
CDT...
AT 709 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM BEAUFORT TO SULLIVAN TO 9 MILES SOUTH OF
ANTHONIES MILL TO 5 MILES WEST OF VIBURNUM...AND MOVING NORTHEAST AT
45 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 TO 90 MPH WIND GUSTS.
SOURCE...SULLIVAN AIRPORT OBSERVED A WIND GUST TO 95 MPH.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED. FLYING DEBRIS WILL BE
DANGEROUS TO PEOPLE AND ANIMALS. EXPECT CONSIDERABLE DAMAGE
TO ROOFS...WINDOWS AND VEHICLES. EXTENSIVE TREE DAMAGE AND
POWER OUTAGES ARE LIKELY.
LOCATIONS IMPACTED INCLUDE...
ST. CLAIR...UNION...VILLA RIDGE...GRAY SUMMIT...PACIFIC...POTOSI...
CEDAR HILL...EUREKA...WILDWOOD...HILLSBORO...BYRNES MILL...DE SOTO...
HIGH RIDGE...ELLISVILLE...CLARKSON VALLEY...CHESTERFIELD...BALLWIN...
ANTONIA...MURPHY AND MANCHESTER.
THIS WARNING INCLUDES BABLER MEMORIAL STATE PARK...CASTLEWOOD STATE
PARK...DILLARD MILL HISTORIC SITE...MERAMEC STATE PARK...ROBERTSVILLE
STATE PARK...ROUTE 66 STATE PARK...SANDY CREEK COVERED BRIDGE
HISTORIC SITE...ST. FRANCOIS STATE PARK AND WASHINGTON STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3770 9127 3794 9120 3818 9119 3845 9128
3870 9049 3844 9040 3821 9041 3788 9054
TIME...MOT...LOC 0014Z 246DEG 37KT 3847 9115 3822 9104
3798 9106 3774 9116
HAIL...<.75IN
WIND...80MPH
$$
CVKINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:46 PM CDT, 25 minutes earlier.
Area forecast discussion, Apr 10, 6:46 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 646 PM CDT WED APR 10 2013 .SHORT TERM...(THROUGH LATE TONIGHT) ISSUED AT 405 PM CDT WED APR 10 2013 EVENT ONGOING WITH SURFACE LOW JUST SOUTHWEST OF STL METRO AREA AS OF 20Z...WITH ATTENDANT COLD FRONT EXTENDING FROM SURFACE LOW TO THE SOUTH SOUTHWEST. WARM FRONT EXTENDS FROM SURFACE LOW TO THE EAST ALONG I-70 CORRIDOR. IN WARM SECTOR IN BETWEEN THE FRONTS...PLENTY OF LOW LEVEL MOISTURE WITH DEWPTS IN THE UPPER 50S TO LOW 60S...CAPES IN EXCESS OF 2000 J/KG AND DECENT LOW LEVEL SHEAR. SO TORNADO WATCH REMAINS IN EFFECT UNTIL 02Z THU...FOR PORTIONS OF EAST CENTRAL/SOUTHEAST MO AND SOUTHERN IL. ALSO HAVE SOME POST FRONTAL ACTIVITY OVER WESTERN HALF OF MO. OVERALL...STILL SEEING POCKETS OF LOCALLY HEAVY RAINFALL AS WELL...SO WILL KEEP MENTION IN ZONES THROUGH THIS EVENING. ALL OF THIS ACTIVITY TO SLOWLY SHIFT TO THE EAST AND NORTHEAST THIS EVENING...BEFORE TAPERING OFF FROM WEST TO EAST. COLDER AIR TO FILTER IN BEHIND THIS SYSTEM...SO WILL SEE LOWS IN THE UPPER 30S FAR WEST TO THE LOW 50S FAR EAST BY DAYBREAK. BYRD .LONG TERM...(THURSDAY THROUGH NEXT WEDNESDAY) ISSUED AT 405 PM CDT WED APR 10 2013 EVEN THOUGH PCPN WILL BE ONGOING FAR EASTERN PORTIONS OF FORECAST AREA THURSDAY MORNING...WRAP AROUND CLOUDS AND PCPN TO MOVE BACK INTO NORTHERN PORTIONS OF FORECAST AREA...BEFORE FINALLY TAPERING OFF ONCE AGAIN BY LATE THURSDAY AFTERNOON. LITTLE IN THE WAY OF WARMING EXPECTED AS CAA CONTINUES TO FILTER INTO THE REGION. HIGHS WILL BE BELOW NORMAL IN THE MID 40S TO MID 50S. OVERNIGHT LOWS THURSDAY NIGHT WILL BE IN THE 30S. SURFACE RIDGE TO SLOWLY BUILD IN DURING THE DAY ON FRIDAY...BUT CLOUDS WILL BE SLOW TO CLEAR OUT. THIS IN CONJUNCTION WITH BREEZY WEST TO NORTHWEST WINDS GUSTING TO NEAR 25 MPH AT TIMES...WILL KEEP TEMPS FROM WARMING UP MUCH...WITH HIGHS IN THE MID 40S TO MID 50S ONCE AGAIN. WINDS TO DIMINISH FRIDAY EVENING WITH SKIES CLEARING OUT. LOWS WILL BE IN THE UPPER 20S FAR NORTH TO THE MID 30S FAR SOUTH. SURFACE RIDGE TO REMAIN OVERHEAD ON SATURDAY...THEN SLIDE OFF TO THE EAST BY SUNDAY. BELOW NORMAL TEMPERATURES IN THE MID TO UPPER 50S ON SATURDAY TO MODERATE...WARMING BACK UP INTO THE UPPER 60S TO LOW 70S BY SUNDAY. IN THE MEANTIME...NEXT WEATHER SYSTEM TO MOVE INTO THE REGION WITH CHANCES OF PCPN BEGINNING SATURDAY NIGHT OVER NORTHERN MO AND PERSISTING THROUGH THE REST OF THE EXTENDED PERIOD. EXTENDED MODELS HAVING TROUBLE PINNING DOWN TIMING AND COVERAGE OF ACTIVITY...SO JUST KEPT CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH NEXT WEDNESDAY. HIGH TEMPERATURES TO REMAIN MILD IN THE 60S/70S WITH LOWS EACH NIGHT IN THE 40S/50S. BYRD && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 640 PM CDT WED APR 10 2013 A COMPLEX AVIATON FORECAST THROUGH TONIGHT. MAIN WAVE OF SHOWERS AND STORMS BEGINNING TO MOVE INTO CENTRAL MISSOURI AND IS ALREADY AFFECTING COU. WIND GUSTS UP TO 45 MPH HAVE BEEN OBSERVED WITH THIS LINE. HAIL WILL ALSO BE POSSIBLE WITH ANY OF THESE STORMS. THESE SHOWERS AND STORMS WILL PROGRESS TO THE EAST WITH CEILINGS LOWERING COINCDIENT WITH PRECIPITATION. BEHIND THE STORMS...MODERATE TO HEAVY RAIN WITH EMBEDDED THUNDER WILL LIKELY CONTINUE FOR AT LEAST A FEW HOURS ALONG WITH IFR CEILINGS CONTINUING. RAIN SHOULD END AROUND MIDNIGHT TONIGHT AT KCOU AND OVERNIGHT AT OTHER TAF SITES. CEILINGS SHOULD THEN GRADUALLY CLIMB THROUGHOUT THE DAY INTO MVFR BY LATE MORNING. SPECIFICS FOR KSTL... A COMPLEX AVIATON FORECAST THROUGH TONIGHT. MAIN WAVE OF SHOWERS AND STORMS BEGINNING TO MOVE INTO CENTRAL MISSOURI AND IS ALREADY AFFECTING COU. WIND GUSTS UP TO 45 MPH HAVE BEEN OBSERVED WITH THIS LINE. HAIL WILL ALSO BE POSSIBLE WITH ANY OF THESE STORMS. THESE SHOWERS AND STORMS WILL PROGRESS TO THE EAST WITH CEILINGS LOWERING COINCDIENT WITH PRECIPITATION. BEHIND THE STORMS...MODERATE TO HEAVY RAIN WITH EMBEDDED THUNDER WILL LIKELY CONTINUE FOR AT LEAST A FEW HOURS ALONG WITH IFR CEILINGS. RAIN SHOULD END AROUND 0800 UTC AT LAMBERT. CEILINGS SHOULD THEN GRADUALLY CLIMB THROUGHOUT THE DAY INTO MVFR BY LATE MORNING AND FINALLY VFR BY AFTERNOON. SFC WINDS ARE EXPECTED TO BE OUT OF THE WSW TONIGHT AND TOMORROW ONCE THE CYCLONE BEGINS TO MOVE OFF TO THE NORTHEAST. GOSSELIN && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 10, 4:15 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 415 PM CDT WED APR 10 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-111200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 415 PM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL PERSIST ACROSS THE AREA THROUGH TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS EAST CENTRAL AND SOUTHEAST MISSOURI AS WELL AS SOUTHWESTERN ILLINOIS THROUGH THIS EVENING. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THESE STORMS AS WELL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING. BYRD
In the hours before
Local storm report, Apr 10, 6:50 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
650 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL 3 S ROBERTSVILLE 38.37N 90.82W
04/10/2013 E0.75 INCH FRANKLIN MO TRAINED SPOTTER
&&
TILLYLocal storm report, Apr 10, 6:54 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
654 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL 2 S CATAWISSA 38.40N 90.78W
04/10/2013 E1.00 INCH FRANKLIN MO TRAINED SPOTTER
&&
TILLYLocal storm report, Apr 10, 6:55 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
655 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL PACIFIC 38.48N 90.75W
04/10/2013 M0.70 INCH FRANKLIN MO TRAINED SPOTTER
HEAVY RAIN.
&&
DYELocal storm report, Apr 10, 6:56 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
656 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 2 NNE PACIFIC 38.50N 90.73W
04/10/2013 E1.75 INCH ST. LOUIS MO TRAINED SPOTTER
&&
TILLYLocal storm report, Apr 10, 7:00 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
700 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM HAIL 1 N PACIFIC 38.49N 90.75W
04/10/2013 E1.75 INCH FRANKLIN MO TRAINED SPOTTER
ALSO HAD A WIND GUST UP TO 55MPH.
&&
GOSSELINLocal storm report, Apr 10, 7:04 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
704 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM TSTM WND GST OWENSVILLE 38.35N 91.50W
04/10/2013 E45 MPH GASCONADE MO TRAINED SPOTTER
WINDS ESTIMATED BETWEEN 40 TO 50 MILES PER HOUR.
&&
DYEThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:13 PM CDT | Areal Flood Advisory | LSX | Audrain, Crawford, Franklin, Gasconade, Monroe, Montgomery and 2 more | 6 hr |
| Apr 10, 7:17 PM CDT | Tornado Warning | LSX | Franklin | 28 min |
| Apr 10, 7:21 PM CDT | Tornado Warning | LSX | Franklin | 24 min |
| Apr 10, 7:25 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Lincoln, Montgomery, Pike, Saint Charles, Saint Louis and 1 more | 50 min |
| Apr 10, 7:32 PM CDT | Tornado Warning | LSX | Franklin, Saint Charles, Saint Louis | 28 min |
| Apr 10, 7:52 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 23 min |
| Apr 10, 8:04 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Jefferson, Sainte Genevieve, Saint Francois, Washington | 41 min |
| Apr 10, 8:04 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis | 26 min |
| Apr 10, 8:07 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 53 min |
| Apr 10, 8:08 PM CDT | Tornado Warning | LSX | City of Saint Louis | 37 min |
| Apr 10, 8:11 PM CDT | Areal Flood Advisory | LSX | Marion, Monroe, Pike, Ralls, Shelby | 6 hr |
| Apr 10, 8:14 PM CDT | River Flood Warning | LSX | Reynolds | 69 hr |
| Apr 10, 9:24 PM CDT | River Flood Warning | LSX | Marion | 48 hr |
| Apr 11, 4:22 AM CDT | River Flood Warning | LSX | Lewis | 40 hr |
| Apr 11, 4:22 AM CDT | River Flood Warning | LSX | Marion | 47 hr |
| Apr 11, 4:39 AM CDT | River Flood Warning | LSX | Lincoln | 52 hr |
| Apr 11, 4:39 AM CDT | River Flood Warning | LSX | Saint Charles | 32 hr |
| Apr 11, 4:39 AM CDT | River Flood Warning | LSX | Monroe | 54 hr |
| Apr 11, 6:44 AM CDT | River Flood Warning | LSX | Cole | 39 hr |
| Apr 11, 8:27 AM CDT | River Flood Warning | LSX | Lewis | 65 hr |
| Apr 11, 11:57 AM CDT | River Flood Warning | LSX | Marion | 95 days |
| Apr 11, 11:57 AM CDT | River Flood Warning | LSX | Ralls | 49 hr |
| Apr 11, 11:57 AM CDT | River Flood Warning | LSX | Pike | 96 days |
| Apr 11, 11:57 AM CDT | River Flood Warning | LSX | Pike | 97 days |
| Apr 11, 11:57 AM CDT | River Flood Warning | LSX | Saint Charles | 96 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.